Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

An elementary remark on maximal gaps between successive primes


Author: Selmer M. Johnson
Journal: Math. Comp. 19 (1965), 675-676
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-65-99944-8
Article copyright: © Copyright 1965 American Mathematical Society